# SDR SWAA2021111530901

- Difficulty date: October 16, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737*
- Aircraft serial: 29850
- Aircraft time: 74,896 hours, 43,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A75024
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS 727 TO BS 767 STR 25R WL156 RBL21.84 AT AFT CARGO COMPARTMENT ; 2021-461993 / [01] REPLACED SUPPORT ZEE LOCATED BETWEEN BS 727 TO BS 767 STR 25R WL156 RBL21.84 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; AND DWG 146A7500 REV. A. SEE INDIVIDUAL SIGNOFFS BELOW.; [02] REPLACED SUPPORT ZEE LOCATED BETWEEN BS 727 TO BS 767 STR 25R WL156 RBL21.84 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; AND DWG 146A7500 REV. A. SEE INDIVIDUAL SIGNOFFS BELOW... RII ITEM
